# SDR MALA060211

- Difficulty date: March 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 18,608 hours, 20,372 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49410001
- Part serial: 2040787
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR SEEMS TO WORK PROPERLY, BUT GEAR TRANSIT LIGHT STAYS ON WITH LEVER UP AND/OR DOWN.  RETURNED TO MSP.  FOUND LANDING GEAR CONTROL UNIT LAMPS TEST BUTTON STICKY.  REPLACED LANDING GEAR CONTROL UNIT PN D494-10-001, SN OFF 204/07-87, SN ON 095/07-85 IAW AMM 21-31-05-02 AND COMPLETED GEAR SWINGS IAW AMM 32-30-00.  ALL CHECKS GOOD.
